# SDR USAA2014080500005

- Difficulty date: August 4, 2014
- Submitted: August 5, 2014
- Operation: Air carrier
- Aircraft: N537UW
- Make and model: Airbus A321-231
- Aircraft serial: 4041
- Aircraft time: 16,344 hours, 6,375 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: D5227922500060
- Condition: Loose
- Location: L3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3L DOOR ARMING LEVER HANDLE LOOSE, DIFFICULTY ARMING & DISARMING.  TIGHTENED 3L ARM & DISARM LEVER HANDLE.
